# SDR SWAA2016032150080

- Difficulty date: March 8, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 39,542 hours, 18,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6545875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AT AFT BULKHEAD, CTR PANEL LOWER SUPPORT ANGLE CORRODED, BETWEEN LBL 25 TO RBL 25.  R & R ANGLE IAW SRM.
